# SDR ABXA060315

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 46,076 hours, 38,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cam
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WOULD NOT ARM.  FOUND A PIECE OF DOOR GUARD IN THE CAM AREA, REMOVED FOD.  DOOR SLIDE ARMED AS REQUIRED IAW B767 MM.
